# SDR ALG2003F00067

- Difficulty date: July 11, 2002
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N393AL
- Make and model: Bell 214ST
- Aircraft serial: 28117
- Engine: Ge CT71
- System (JASC): 6420 · Tail Rotor Head
- Part: Bolt
- Part number: 20071849H
- Condition: Broken
- Location: T/R Yoke Plate
- Part time: 122 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE DAILY SERVICE CHECK.  BROKEN TAIL ROTOR YOKE PLATE BOLT.
